# SDR UPS99231198

- Difficulty date: December 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19722
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flaptrack
- Part number: 65192029
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, LT WING O/B FLAP NR 2 MIDFLAP CARRIAGE HAD RUST INSIDE.  REPLACED THE NR 2 FLAP CARRIAGE WITH A NEW ASSY.
